# SDR USAA2013070800020

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 66,525 hours, 42,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK - EMERGENCY LIGHTS FROM SEAT 16 TO 22 INOP. INSTALLED EMERGENCY LIGHT WIRE HARNESS FROM SEAT ROW 16 TO 22, CHARGED EMERGENCY POWER SUPPLY M1197 & PERFORMED OPS & FOUND NORMAL IAW WDM 33-51-41 & AMM 33-51-02, 33-51-51.
